A system of classical eigenfunctions of a linear self-adjoint elliptic operator with discontinuous coefficients
Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 272-275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_2_a5,
author = {V. A. Il'in},
title = {A system of classical eigenfunctions of a linear self-adjoint elliptic operator with discontinuous coefficients},
journal = {Doklady Akademii Nauk},
pages = {272--275},
year = {1961},
volume = {137},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a5/}
}
TY - JOUR AU - V. A. Il'in TI - A system of classical eigenfunctions of a linear self-adjoint elliptic operator with discontinuous coefficients JO - Doklady Akademii Nauk PY - 1961 SP - 272 EP - 275 VL - 137 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a5/ LA - ru ID - DAN_1961_137_2_a5 ER -
V. A. Il'in. A system of classical eigenfunctions of a linear self-adjoint elliptic operator with discontinuous coefficients. Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 272-275. http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a5/